# SDR SWIA200110411

- Difficulty date: December 5, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 18,760 hours, 26,252 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12043270501
- Part serial: 120290
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN A LIGHT ON LANDING GEAR REMAINED ILLUMINATED AFTER T/O WITH CORRESPONDING VIBRATION SIMILAR TO GEAR BEING DOWN.  RETURNED TO FIELD.  INSPECTED AND ADJUSTED RT MLG UPLOCK PROXIMITY TARGET.  ALSO REPLACED LDG RELAY BOX AND LDG SELECTOR BOX.  PERFORMED NUMEROUS GEAR SWINGS.  GROUND CHECK NORMAL.  RELAY BOX P/N:  120-43270-501, S/N ON:  120154, S/N OFF:  120290.  SELECTOR BOX P/N ON:  120-25226-501, S/N ON:  120039, P/N OFF:  120-38594-301, S/N OFF:  137101-304.
